# SDR AALA202305233441

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,104 hours, 25,240 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Out Of Tolerance
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ELONGATED FASTENER HOLE IN FORWARD CARGO COMPARTMENT FLOOR RAIL CHANNEL SUPPORT LOCATED AT BS 406 AT LBL 8.5. REPAIRED SUPPORT PER SRM 53-00-53-2R-2.
